Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

How to reduce dark spots ?

I had a problems with menstrual cycle .I drink a jasmin tablets.Now I don t have a problem with a cycle.But my face is not clean it has dark spots and I do not do to grow thin. thanks..:D
Asked On : Fri, 18 Feb 2011
Answers:  5 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Ina.
What do you mean by face not being clean. Please be a little more elaborate about your problem. That will help me in making a correct diagnosis and thus a proper treatment for you.
Answered: Fri, 18 Feb 2011
I find this answer helpful
  User's Response
I told you that I had problems with menstural cycle.After I use a Jasmin Tablets for five months my cycle is regulated.While I used a tablets my face are free from acne(not actualy acne).My face is very oily and in a winter I have some like a capillary burst.Please tell me what trateman or cream to use?
Answered: Fri, 18 Feb 2011
Dermatologist Dr. Gaurang Krishna's  Response
Thank you for your reply.
I think you are suffering from rosacea. Do you get flushing over your face when eat something hot or spicy, or after havong coffee or during emotional upsets? If yes, try Elidel cream twice daily. Follow up with me after 6 weeks of therapy.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi! Gina,
Welcome to HealcareMagic forum,
Because of your hormonal problem you had acne or pimples on face .And what i get from you is that you have a oily skin too with capillary break outs near nose and cheeks.Use a oil free soap or face wash to take care of your oily skin .For capillary break outs you can get a laser done like a PDL laser or 532nm laser .Also use a oil free moisturizer for face along with a oil free sunscreen daily.
Take care,
Answered: Fri, 18 Feb 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
I do not think 532nm laser is a good option for telengiectasias (capillary breakouts).
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor